# SDR IXXA0200063S

- Difficulty date: May 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE UPPER WING EXTERNAL PLATING BETWEEN WING STATION XFS 172 AND XFS 255. REPAIR ACCOMPLISHED, CORROSION REMOVAL OF THE DAMAGE ARE, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND FAA DER APPROVED DRAWING Q38-R02.
